# SDR SWAA2020021241329

- Difficulty date: February 9, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N7710A
- Make and model: Boeing 737-76N
- Aircraft serial: 32656
- Aircraft time: 49,204 hours, 24,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EXIT SIGN INOP.          / R&R FUSES AT POWER SUPPLY (M1672) AT STA 952 PER AMM.
